# SDR 9JLA2012071600799

- Difficulty date: April 23, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 4,158 hours, 2,806 cycles
- Engine: Garrtt TFE731*
- Engine time: 4,158 hours, 2,696 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080037
- Part serial: 16526
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 2 ENGINE FUEL CONTROL IS LEAKING WITH THE APU RUNNING.  THE LEAKING FUEL CONTROL WAS REMOVED AND A O/H FUEL CONTROL WAS INSTALLED ONTO ENGINE.  FUNCTIONAL CHECKS SATISFACTORY.
